# SDR R61A201902229183

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 24,328 hours, 16,937 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 1708011
- Part serial: 5216
- Condition: Faulty
- Location: Mlg
- Part time: 24,326 hours, 16,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WILL NOT MOVE INTO THE UP POSITION. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  TROUBLESHOT TO FAULTY DC POWER MODULE IN SPDA 1 SLOT 13. R&R SPDA 1 SLOT 13 DC POWER MODULE IAW AMM 24-61-13/400. PERFORMED GEAR SWING IAW AMM 32-33-00. OPS CHECK GOOD.
